Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The pluricomplex Poisson kernel for strongly convex domains


Authors: Filippo Bracci, Giorgio Patrizio and Stefano Trapani
Journal: Trans. Amer. Math. Soc. 361 (2009), 979-1005
MSC (2000): Primary 32W20, 32U35
DOI: https://doi.org/10.1090/S0002-9947-08-04549-2
Published electronically: August 18, 2008
MathSciNet review: 2452831
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a bounded strongly convex domain in the complex space of dimension $ n$. For a fixed point $ p\in \partial D$, we consider the solution of a homogeneous complex Monge-Ampère equation with a simple pole at $ p$. We prove that such a solution enjoys many properties of the classical Poisson kernel in the unit disc and thus deserves to be called the pluricomplex Poisson kernel of $ D$ with pole at $ p$. In particular we discuss extremality properties (such as a generalization of the classical Phragmen-Lindelof theorem), relations with the pluricomplex Green function of $ D$, uniqueness in terms of the associated foliation and boundary behaviors. Finally, using such a kernel we obtain explicit reproducing formulas for plurisubharmonic functions.


References [Enhancements On Off] (What's this?)

  • 1. M. Abate, Iteration theory of holomorphic maps on taut manifolds. Mediterranean Press, Rende, Cosenza, 1989. MR 1098711 (92i:32032)
  • 2. M. Abate, Horospheres and iterates of holomorphic maps. Math. Z. 198 (1988), 225-238. MR 939538 (90e:32028)
  • 3. M. Abate, Common fixed points of commuting holomorphic maps. Math. Ann. 283 (1989), 645-655. MR 990593 (90k:32074)
  • 4. M. Abate, The Lindelöf principle and the angular derivative in strongly convex domains. J. Analyse Math. 54 (1990), 189-228. MR 1041181 (91d:32011)
  • 5. R. Abraham, J. E. Marsden, T. Ratiu, Manifolds, tensor analysis, and applications, Second edition, Springer, New York, 1988. MR 960687 (89f:58001)
  • 6. E. Bedford, Survey of pluri-potential theory. Several Complex Variables. Proceedings of the Mittag-Leffler Institute 1987-1988. Math. Notes 38, Princeton Univ. Press, Princeton, 1993, 48-97. MR 1207855 (94b:32014)
  • 7. E. Bedford, B.A. Taylor, The Dirichlet problem for the complex Monge-Ampère equation. Invent. Math. 37 (1976), 1-44. MR 0445006 (56:3351)
  • 8. E. Bedford, B.A. Taylor, A new capacity for plurisubharmonic funtions. Acta Math. 149 (1982), 1-41. MR 674165 (84d:32024)
  • 9. J. Bland, T. Duchamp, M. Kalka, On the automorphism group of strictly convex domains in $ \mathbb{C}^n$. Contemp. Math. 49 (1986), 19-30. MR 833801 (87f:32060)
  • 10. F. Bracci, Dilatation and order of contact for holomorphic self-maps of strongly convex domains, Proc. London Math. Soc., 86, 1 (2003), 131-152. MR 1971466 (2004b:32022)
  • 11. F. Bracci, G. Patrizio, Monge-Ampère foliations with singularities at the boundary of strongly convex domains, Math. Ann., 332, 3 (2005) 499-522. MR 2181760 (2006j:32048)
  • 12. H. Busemann, The Geometry of Geodesics, Academic Press, New York, 1955. MR 0075623 (17:779a)
  • 13. C.H. Chang, M.C. Hu, H.P. Lee, Extremal analytic discs with prescribed boundary data. Trans. Amer. Math. Soc. 310, 1 (1988) 355-369. MR 930081 (89f:32043)
  • 14. J.-P. Demailly, Mesures de Monge-Ampère et caractérisation géométrique des variétés algébriques affines Mém. Soc. Math. France (N.S.) No. 19 (1985). MR 813252 (87g:32030)
  • 15. J.-P. Demailly, Mesures de Monge-Ampère et mesures pluriharmoniques. Math. Z. 194 (1987), 519-564. MR 881709 (88g:32034)
  • 16. J. Globevnik, Perturbation by analytic discs along maximal real submanifolds of $ \mathbb{C}^N$. Math. Z. 217, 2 (1994), 287-316. MR 1296398 (95j:32031)
  • 17. L. Hörmander, Notions of convexity. Birkhäuser, Boston, Basel, Berlin, 1994. MR 1301332 (95k:00002)
  • 18. X. Huang, A non-degeneracy property of extremal mappings and iterates of holomorphic self-mappings. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 21, 3 (1994), 399-419. MR 1310634 (95k:32025)
  • 19. X. Huang, A preservation principle of extremal mappings near a strongly pseudoconvex point and its applications. Illinois J. Math. 38, 2 (1994), 283-302. MR 1260844 (95a:32043)
  • 20. M. Klimek, Pluripotential theory. London Math. Soc. Monographs, Oxford University Press, 1991. MR 1150978 (93h:32021)
  • 21. L. Lempert, La métrique de Kobayashi et la representation des domaines sur la boule. Bull. Soc. Math. Fr. 109 (1981), 427-474. MR 660145 (84d:32036)
  • 22. L. Lempert, Holomorphic retracts and intrinsic metrics in convex domains. Analysis Math. 8 (1982), 257-261. MR 690838 (84f:32026)
  • 23. L. Lempert, Intrinsic distances and holomorphic retracts. Complex Analysis and Applications '81, Sofia (1984), 341-364. MR 883254 (87m:32051)
  • 24. L. Lempert, Solving the degenerate Monge-Ampère equation with one concentrated singularity. Math. Ann. 263 (1983), 515-532. MR 707246 (84k:32024)
  • 25. K.-W. Leung, G. Patrizio, P.-M. Wong, Isometries of intrinsic metrics on strictly convex domains. Math. Z. 196 (1987), 343-353. MR 913661 (89c:32047)
  • 26. M. Y. Pang, Smoothness of the Kobayashi metric of non-convex domains, Internat. J. Math. 4, 6 (1993) 953-987. MR 1250257 (95d:32027)
  • 27. M. Y. Pang, Pseudoconvex domains in $ \mathbb{C}^2$ with convexifiable boundary around an extremal disk, Math. Z. 226, 4 (1997), 513-532. MR 1484708 (98m:32023)
  • 28. G. Patrizio, Parabolic exhaustion for strictly convex domains. Manuscr. Math. 47 (1984), 271-309. MR 744324 (85k:32044)
  • 29. G. Patrizio, A characterization of complex manifolds biholomorphic to a circular domain. Math. Z. 189 (1985), 343-363. MR 783561 (86j:32002)
  • 30. T. Ransford, Potential theory in the complex plane. London Mathematical Society Student Texts, 28. Cambridge University Press, Cambridge, 1995. MR 1334766 (96e:31001)
  • 31. J. Siciak, On some extremal functions and their applications in the theory of analytic functions of several complex variables. Trans. Amer. Math. Soc. 105 (1962), 322-357. MR 0143946 (26:1495)
  • 32. A. Spiro, S. Trapani, Eversive maps of bounded convex domains in $ \mathbb{C}^{n+1}$. The Journal of Geom. Anal. 12, 4 (2002), 695-715. MR 1916865 (2003e:32022)
  • 33. S. Trapani, Defect and evaluations. J. Geom. Anal. 10, 4 (2000), 739-758. MR 1817784 (2002b:32018)
  • 34. S. Trapani, Dual maps and Kobayashi distance of bounded convex domains in $ \mathbb{C}^n$. Proc. of the Workshop ``Contemporary Geometry and Related Topics'', Belgrade, Jugoslavia 2002. World Scientific, 2004. MR 2070882 (2005f:32023)
  • 35. J.-M. Trépreau, On the global Bishop equation, manuscript.
  • 36. S. M. Webster, On the reflection principle in several complex variables. Proc. Amer. Math. Soc. 71, 1 (1978), 26-28. MR 0477138 (57:16681)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32W20, 32U35

Retrieve articles in all journals with MSC (2000): 32W20, 32U35


Additional Information

Filippo Bracci
Affiliation: Dipartimento di Matematica, Università di Roma “Tor Vergata”, Via della Ricerca Scientifica 1, 00133 Roma, Italy.
Email: fbracci@mat.uniroma2.it

Giorgio Patrizio
Affiliation: Dipartimento di Matematica “Ulisse Dini”, Università di Firenze, Viale Morgagni 67-A, 50134 Firenze, Italy.
Email: patrizio@math.unifi.it

Stefano Trapani
Affiliation: Dipartimento di Matematica, Università di Roma “Tor Vergata”, Via della Ricerca Scientifica 1, 00133 Roma, Italy.
Email: trapani@mat.uniroma2.it

DOI: https://doi.org/10.1090/S0002-9947-08-04549-2
Received by editor(s): September 26, 2006
Received by editor(s) in revised form: May 2, 2007
Published electronically: August 18, 2008
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society